Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1986, Volume 31, Issue 1, Pages 3–30 (Mi tvp1588)  

This article is cited in 9 scientific papers (total in 9 papers)

Arithmetic of probability distributions

I. V. Ostrovskii
Received: 16.11.1985
English version:
Theory of Probability and its Applications, 1987, Volume 31, Issue 1, Pages 1–24
DOI: https://doi.org/10.1137/1131001
Bibliographic databases:
Language: Russian
Citation: I. V. Ostrovskii, “Arithmetic of probability distributions”, Teor. Veroyatnost. i Primenen., 31:1 (1986), 3–30; Theory Probab. Appl., 31:1 (1987), 1–24
Citation in format AMSBIB
\Bibitem{Ost86}
\by I.~V.~Ostrovskii
\paper Arithmetic of probability distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 1
\pages 3--30
\mathnet{http://mi.mathnet.ru/tvp1588}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=836949}
\zmath{https://zbmath.org/?q=an:0602.60021|0591.60010}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 1
\pages 1--24
\crossref{https://doi.org/10.1137/1131001}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987G554300001}
Linking options:
  • https://www.mathnet.ru/eng/tvp1588
  • https://www.mathnet.ru/eng/tvp/v31/i1/p3
  • This publication is cited in the following 9 articles:
    1. Theofanis Sapatinas, Damodar N. Shanbhag, “Moment properties of multivariate infinitely divisible laws and criteria for multivariate self-decomposability”, Journal of Multivariate Analysis, 101:3 (2010), 500  crossref
    2. Jørgen Hoffmann-Jørgensen, Abram M. Kagan, Loren D. Pitt, Lawrence A. Shepp, “Strong Decomposition of Random Variables”, J Theor Probab, 20:2 (2007), 211  crossref
    3. Feuerverger A., Rosenthal J.S., “Achieving limiting distributions for Markov chains using back buttons”, Statistics and Computing, 14:2 (2004), 131–141  crossref  mathscinet  isi
    4. I. P. Il'inskaya, “The arithmetic of a semigroup of series of Walsh functions”, J Aust Math Soc A, 68:3 (2000), 365  crossref
    5. L. V. Kuz'min, T. S. Fofanova, M. Sh. Tsalenko, A. B. Ivanov, V. L. Popov, L. N. Shevrin, V. N. Grishin, M. M. Lavrent'ev, P. S. Soltan, N. M. Nagornyǐ, L. A. Bokut', S. M. Nikol'skiǐ, A. V. Chernavskiǐ, S. Z. Shefel', A. G. Dragalin, V. A. Dushskiǐ, S. K. Sobolev, V. E. Plisko, L. D. Kudryavtsev, V. I. Danilov, V. A. Trenogin, N. N. Vil'yams, M. I. Voǐtsekhovskiǐ, V. E. Tarakanov, S. A. Rukova, V. I. Pagurova, I. V. Ostrovskiǐ, A. I. Shtern, Yu. V. Prokhorov, D. V. Anosov, S. A. Stepanov, M. A. Shubin, V. I. Zaǐtsev, M. S. Nikulin, D. D. Sokolov, D. P. Zhelobenko, M. A. Naǐmark, B. A. Pasynkov, E. B. Yanovskaya, E. D. Solomentsev, P. M. Tamrazov, Ü. Lumiste, A. N. Kolmogorov, N. N. Chentsov, R. L. Dobrushin, V. V. Prelov, A. V. Prokhorov, I. N. Vrublevskaya, V. M. Tikhomirov, A. V. Mikhalev, A. A. Tuganbaev, I. V. Dolgachev, E. G. Gol'shteǐn, E. V. Levner, V. A. Il'in, N. N. Ladis, B, Encyclopaedia of Mathematics, 1995, 123  crossref
    6. M. Hazewinkel, Encyclopaedia of Mathematics, 1990, 1  crossref
    7. G. M. Fel'dman, “Marcinkiewicz and Lukacs Theorems for Abelian Groups”, Theory Probab. Appl., 34:2 (1989), 290–297  mathnet  mathnet  crossref  isi
    8. D. N.Shanbhag, “THE DAVIDSON‐KENDALL PROBLEM AND RELATED RESULTS ON THE STRUCTURE OF THE WISHART DISTRIBUTION”, Australian Journal of Statistics, 30A:1 (1988), 272  crossref
    9. G. P. Čistyakov, “Stability of decompositions of distribution laws”, Theory Probab. Appl., 31:3 (1987), 375–390  mathnet  mathnet  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:406
    Full-text PDF :165
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025